5 results for Lucas sequence.

Parameters for your search query:
Keyword    Lucas sequence

Open AccessArticle
Export: RIS | BibTeX | EndNote
On an Integer Sequence via Euler ϕ Function
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 112-114. DOI: 10.12691/ajams-7-3-5
Pub. Date: May 08, 2019Views: 821Downloads: 591
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Log-concavity Property Associated to Hyperjacobsthal and Hyperjacobsthal-Lucas Sequences
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 107-110. DOI: 10.12691/tjant-6-3-8
Pub. Date: May 12, 2018Views: 3036Downloads: 2150
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Fibonacci – Like Sequence Associated with Fibonacci and Lucas Sequences
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 233-238. DOI: 10.12691/tjant-2-6-9
Pub. Date: January 04, 2015Views: 7971Downloads: 5004Citations: 7
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Fibonacci-Lucas Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 193-197. DOI: 10.12691/tjant-2-6-1
Pub. Date: November 30, 2014Views: 9363Downloads: 5357Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Identities of Generalized Fibonacci-Like Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 170-175. DOI: 10.12691/tjant-2-5-3
Pub. Date: October 15, 2014Views: 10177Downloads: 5783Citations: 6
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types